# SDR GAIA00453

- Difficulty date: August 7, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED MAINTENANCE AT TIMCO/OSC MAINTENANCE FACILITY, STRINGER SPLICE CORRODED BETWEEN FUSELAGE AND SPLICE AT BS 1010 FRAME STRINGER 29L.  REMOVED AND REPLACED STRINGER SPLICE IAW B727 SRM 51-30-2 AND 53-10-2 AND 53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
